| Model Number |
IPN920760 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "on (b)(6) 2026, the hospital faced 2 incidents of needles bent.No consequence for the patient, no medical intervention necessary.The device was replaced." associated complaints 3006425876-2026-00356.
Event or Problem Description
It was reported that: "on 06 march 2026, the hospital faced 2 incidents of needles bent.No consequence for the patient, no medical intervention necessary.The device was replaced." associated complaints 3006425876-2026-00356.
Additional Manufacturer Narrative
Qn# (b)(4).The reported complaint of the needle was bent was confirmed based on the sample received.Visual examination of the returned sample revealed the needle appeared to be bent.The cannula was bent toward the center of the cannula.A device history record review was performed on the epidural needle with no relevant findings.It is unknown how the needle was handled prior to and during use and the pressure used for insertion and removal.Therefore, based on the information provided and the condition of the sample received, the potential cause of this complaint could not be determined.Further investigation has been initiated by the anesthesia research and deleopment team within the teleflex quality system to determine a probable cause.Teleflex will continue to monitor and trend for reports of this nature.